Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 25, 2021, 9:48 PM EDT for Banks County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 9:48 PM EDT (01:48 UTC)
- Expired
- Mar 25, 2021, 10:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Banks County, GA
The radar
The Greer radar (KGSP), 130 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.8
The text
As transmitted.
198
WWUS82 KFFC 260148
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
948 PM EDT Thu Mar 25 2021
GAZ023>025-034-035-260215-
Hall GA-Banks GA-Jackson GA-Barrow GA-Gwinnett GA-
948 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS...
NORTHERN JACKSON...NORTHWESTERN BARROW AND NORTHEASTERN GWINNETT
COUNTIES UNTIL 1015 PM EDT...
At 948 PM EDT...a strong thunderstorm was over Thompsons Mill, or 11
miles northwest of Winder...moving northeast at 60 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Braselton, Flowery Branch,
Oakwood, Maysville, Hoschton, Pendergrass, Gillsville, Talmo,
Candler, Thompsons Mill, Chateau Elan, Pinefield Crossroads, Chestnut
Mountain, Road Atlanta-Lanier Speedway, Hollingsworth and Banks
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3447 8342 3446 8340 3442 8338 3439 8338
3438 8339 3432 8339 3427 8335 3426 8334
3404 8384 3416 8396 3449 8348
TIME...MOT...LOC 0148Z 234DEG 51KT 3412 8385
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 25, 8:46 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 25, 8:46 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 846 PM EDT Thu Mar 25 2021 .UPDATE... Training cells and heavy rain across far north GA has resulted in 1-3 inches and locally higher near 5 inches this evening. Keeping Flash Flood Watch going through overnight with additional 1-3 inches possible along with ongoing warnings in effect. Still monitoring for severe/tor potential given ample high shear and decent instability axis advecting in from west and south ahead of main front. Tornado Watch in effect through 2 AM across northwest half of CWA. Made slight pop adjustments and added severe mention in weather grids, otherwise previous fcst and expected storm threats continue with little change made. Baker && .PREV DISCUSSION... /Issued 810 PM EDT Thu Mar 25 2021/ UPDATE... 00z Aviation update below. Baker PREV DISCUSSION... /Issued 348 PM EDT Thu Mar 25 2021/ SHORT TERM /Tonight through Friday Night/... Widespread showers and a few thunderstorms are underway across north Georgia this afternoon, mainly along and north of a line from Cedartown to Roswell to Flowery Branch, where a warm front is situated. This warm front is extending out from a surface low located over the ArkLaMiss, placing the CWA within a warm, moist, unstable environment this afternoon. A Tornado Watch is in effect for northwestern GA until 9 PM EDT, where 0-1 km SRH values are an impressive 350-450 m^2/s^2. In addition to the tornado threat, this area will be ripe for supercells capable of large hail and damaging wind gusts through the afternoon and evening. The threat for severe storms will continue overnight into early Friday morning as the surface low (at that point located over the Great Lakes region) drives a cold front across the CWA from west to east. CAMs generally show a broken line of storms entering northwestern GA around 02z-04z, pushing through metro Atlanta between 05z-10z. The threat for severe storms will continue to be maximized across northern and western GA, where several severe weather parameters are forecast to come together. At the upper levels, a strong shortwave trough will lift northeast across the Great Lakes region overnight, maintaining broad ascent across the CWA (though the strongest upper dynamics will remain well to our northwest). Still, some 65-75 kts of bulk shear will be in place over northern and western GA overnight. In addition, 0-3 km SRH values of 350-450+ m^2/s^2 and 0-1 km SRH values of 250-350+ m^2/s^2 will maintain a threat for organized, rotating storms with tornadic potential. RAP and NAM significant tornado parameter values across this portion of the CWA are 3 to 6, so the concern for isolated tornadoes (some strong and/or long-tracked possible) is certainly there. Even with the nighttime arrival of the storms, MUCAPE will be 1000-1500 J/kg and forecast soundings suggest mid- level lapse rates around 7.5-8.0 C/km, so large hail will also be a threat with the storms overnight. The line of storms will continue progressing eastward tomorrow morning into the afternoon across central and eastern GA, but severe storm parameters look to be much more marginal. That said, decent shear and instability could make for a few strong to severe storms. Martin LONG TERM /Saturday through Thursday/... At the start the forecast period on Saturday, the lingering frontal boundary will begin to quickly lift back north across north Georgia as a warm front. The best chance for rainfall will thus be across the northern third or so of the area on Saturday. Some embedded thunderstorm activity will be possible Saturday initially associated with elevated instability north of the warm front. Rainfall coverage will diminish farther south of the cold front where temperatures will soar well into the 80s in central Georgia. On Sunday, shower and thunderstorm coverage will increase appreciably as the cold front pushes southeastward into the CWA. The threat for strong/severe thunderstorms appears considerably lower with this system at this time as dynamics will be much more limited, though a few stronger storms can't be ruled out. The primary risk from Saturday into Sunday will be additional heavy rainfall and flooding concerns across far north Georgia. These areas will have already seen several inches of rain prior to the weekend event, which could add another 1-2 inches of rainfall. Guidance diverges by next week with respect to the evolution of the upper low over the Southwest. The GFS maintains a southern track shortwave along the Gulf Coast while the ECMWF lifts the low northeastward into the Plains. At this point, kept slight chance to low end chance PoPs on Tuesday given uncertainty. By midweek, the next surface front approaches bringing increasing rain chances areawide. RW && .AVIATION... 00Z Update... TSRA could be in several rounds with initial pushing in from east AL (tempo TS with VRB gusts near KATL for 01-05z period), then could have redevelopment closer to front for the early morning hours so will monitor for any tempo extension. Looks like MVFR cigs overnight as well then improving from the north after 12/15z. Southern sites could have more lingering showers or again some storms Friday afternoon with stalling front. Winds initially 10-12 kts with some low end gusts possible out of SSE to SSW (favoring SSW for KATL), then more west to NW shift 6-7 kts behind front after 12z. //ATL Confidence...00Z Update... Medium on all elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 63 78 57 80 / 70 40 20 50 Atlanta 61 75 60 81 / 70 30 30 40 Blairsville 55 73 49 71 / 100 20 30 80 Cartersville 58 75 55 80 / 100 20 40 60 Columbus 66 77 64 85 / 60 50 20 10 Gainesville 60 75 55 75 / 90 30 30 70 Macon 68 77 63 86 / 50 50 20 20 Rome 57 76 53 79 / 100 10 40 70 Peachtree City 62 75 59 83 / 70 40 20 30 Vidalia 68 84 66 88 / 10 30 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 2 AM EDT Friday for the following zones: Banks...Barrow...Bartow...Carroll...Cherokee...Clarke... Clayton...Cobb...Coweta...Dawson...DeKalb...Douglas...Fannin... Fayette...Forsyth...Gilmer...Gwinnett...Hall...Haralson... Harris...Heard...Henry...Jackson...Lumpkin...Madison... Meriwether...Newton...North Fulton...Oconee...Paulding... Pickens...Pike...Polk...Rockdale...South Fulton...Spalding... Troup...Union...Walton...White. Flash Flood Watch until 8 AM EDT Friday for the following zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens... Polk...Towns...Union...Walker...White...Whitfield. Tornado Watch until 9 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Floyd...Gordon...Murray... Walker...Whitfield. && SHORT TERM...Martin/Baker LONG TERM....RW AVIATION...Baker
Hazardous weather outlook, Mar 25, 9:28 PM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 928 PM EDT Thu Mar 25 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 928 PM EDT Thu Mar 25 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Numerous thunderstorms are expected across north and central Georgia through the overnight hours as a strong frontal system moves across the area. Several storms could become severe, especially across north and west Georgia. Primary threats include tornadoes, damaging wind gusts, and hail. A Tornado Watch is in effect across portions of north Georgia and west central Georgia through 2 AM. Heavy rainfall continues across north Georgia as well. While 1 to 3 inches and locally up to 5 inches has fallen, an additional 1 to 3 inches is possible, therefore localized flash flooding and river flooding could continue through the overnight hours. A Flash Flood Watch remains in effect for north Georgia until 8 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms will continue across portions of central and eastern Georgia on Friday as the surface front continues to push through the forecast area. There is a chance of thunderstorms and heavy rain over portions of north and central Georgia on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters activation is requested through Friday morning across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 25, 6:41 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT Thu Mar 25 2021
GAZ002>005-011-012-252315-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
641 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
WHITFIELD...SOUTHEASTERN CATOOSA...SOUTHEASTERN WALKER...NORTHWESTERN
GORDON AND WESTERN MURRAY COUNTIES UNTIL 715 PM EDT...
At 640 PM EDT...a strong thunderstorm was over Naomi, or near
Lafayette...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Varnell, Eton, Tunnel Hill, Resaca,
Naomi, Sumac, Subligna, Suttles Mill, Rocky Face, Tilton, Mill Creek,
Beaverdale, Dawnville, Villanow, Nickelsville and North Georgia
Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3496 8488 3483 8474 3462 8474 3457 8506
3459 8507 3459 8511 3456 8512 3453 8528
3469 8532
TIME...MOT...LOC 2240Z 239DEG 45KT 3466 8521
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 25, 7:25 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Thu Mar 25 2021
GAZ019-020-030-260000-
Polk GA-Bartow GA-Floyd GA-
725 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...WESTERN BARTOW
AND SOUTHEASTERN FLOYD COUNTIES UNTIL 800 PM EDT...
At 724 PM EDT...a strong thunderstorm was near Cave Spring, or 7
miles north of Cedartown...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Cartersville, Cedartown, Adairsville, Euharlee, Aragon, Cave
Spring, Kingston, Taylorsville, Cassville, Lindale, Seney and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3440 8493 3433 8480 3412 8482 3399 8529
3417 8537
TIME...MOT...LOC 2324Z 239DEG 47KT 3412 8524
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 25, 8:32 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Thu Mar 25 2021
GAZ020-030-031-041-260100-
Polk GA-Haralson GA-Bartow GA-Paulding GA-
832 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN HARALSON...
SOUTHWESTERN BARTOW AND PAULDING COUNTIES UNTIL 900 PM EDT...
At 832 PM EDT...a strong thunderstorm was near Cedartown...moving
east at 55 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, Dallas, Cedartown, Rockmart, Euharlee, Aragon,
Braswell, Taylorsville, Yorkville, Fish Creek, Burnt Hickory Ridge,
Etna, Eubank Lake, Esom Hill, Antioch, Van Wert, Felton and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3409 8516 3408 8515 3408 8512 3410 8512
3410 8505 3412 8504 3416 8490 3407 8480
3388 8481 3378 8536 3402 8541
TIME...MOT...LOC 0032Z 255DEG 48KT 3396 8530
HAIL...0.25IN
WIND...50MPHLocal storm report, Mar 25, 9:25 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL STILESBORO 34.11N 84.91W
03/25/2021 E1.00 INCH BARTOW GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED QUARTER-SIZED HAIL NEAR
PLANT BOWEN ALONG HIGHWAY 113
&&
EVENT NUMBER FFC2100063
20Local storm report, Mar 25, 9:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 3 SW CANTON 34.21N 84.53W
03/25/2021 E1.75 INCH CHEROKEE GA EMERGENCY MNGR
CHEROKEE COUNTY EMERGENCY MANAGEMENT REPORTED GOLF
BALL-SIZED HAIL 3 MILES SOUTHWEST OF CANTON
&&
EVENT NUMBER FFC2100064
20Special weather statement, Mar 25, 9:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
948 PM EDT Thu Mar 25 2021
GAZ023>025-034-035-260215-
Hall GA-Banks GA-Jackson GA-Barrow GA-Gwinnett GA-
948 PM EDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS...
NORTHERN JACKSON...NORTHWESTERN BARROW AND NORTHEASTERN GWINNETT
COUNTIES UNTIL 1015 PM EDT...
At 948 PM EDT...a strong thunderstorm was over Thompsons Mill, or 11
miles northwest of Winder...moving northeast at 60 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Braselton, Flowery Branch,
Oakwood, Maysville, Hoschton, Pendergrass, Gillsville, Talmo,
Candler, Thompsons Mill, Chateau Elan, Pinefield Crossroads, Chestnut
Mountain, Road Atlanta-Lanier Speedway, Hollingsworth and Banks
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3447 8342 3446 8340 3442 8338 3439 8338
3438 8339 3432 8339 3427 8335 3426 8334
3404 8384 3416 8396 3449 8348
TIME...MOT...LOC 0148Z 234DEG 51KT 3412 8385
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:32 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 28 min |
| Mar 25, 8:40 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Haralson, Paulding, Polk | 41 min |
| Mar 25, 8:53 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 9:05 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 6 hr |
| Mar 25, 9:11 PM EDT | River Flood Warning | FFC | Gilmer, Pickens | 8 hr |
| Mar 25, 9:18 PM EDT | River Flood Warning | FFC | Floyd | 6 hr |
| Mar 25, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Forsyth, Fulton | 38 min |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd, Gordon | 5 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd | 59 hr |
| Mar 25, 9:54 PM EDT | River Flood Warning | FFC | Murray | 16 hr |
| Mar 25, 9:59 PM EDT | River Flood Warning | FFC | Towns | 7 hr |
| Mar 25, 10:02 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 28 min |
| Mar 25, 10:03 PM EDT | River Flood Warning | FFC | Gordon | 10 days |
| Mar 25, 10:15 PM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 25, 10:28 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Mar 25, 10:34 PM EDT | River Flood Warning | FFC | Union | 21 days |
| Mar 25, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 24 min |
| Mar 25, 10:38 PM EDT | River Flood Warning | FFC | Union | 9 hr |
| Mar 25, 11:13 PM EDT | Tornado Warning | FFC | Heard | 47 min |
| Mar 25, 11:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 34 hr |
| Mar 25, 11:36 PM EDT | River Flood Warning | FFC | Floyd | 9 days |
| Mar 25, 11:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Mar 25, 11:43 PM EDT | Tornado Warning | FFC | Coweta, Heard | 32 min |
| Mar 25, 11:44 PM EDT | Special Weather Statement | FFC | Murray | 16 min |
| Mar 25, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 25 min |
| Mar 26, 12:10 AM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette, Fulton | 35 min |
| Mar 26, 12:14 AM EDT | Tornado Warning | FFC | Coweta | 9 min |
| Mar 26, 12:29 AM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Mar 26, 12:57 AM EDT | River Flood Warning | FFC | Towns | 21 days |
| Mar 26, 1:04 AM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Mar 26, 1:06 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin, White | 5 hr |
| Mar 26, 1:14 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Mar 26, 1:25 AM EDT | River Flood Warning | FFC | Floyd | 32 hr |
| Mar 26, 1:45 AM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Mar 26, 2:01 AM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Mar 26, 2:07 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
| Mar 26, 2:17 AM EDT | River Flood Warning | FFC | Bartow | 7 hr |
| Mar 26, 2:23 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 37 min |
| Mar 26, 2:26 AM EDT | Special Weather Statement | FFC | Jackson, Madison | 34 min |
| Mar 26, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Mar 26, 2:58 AM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Mar 26, 3:09 AM EDT | River Flood Warning | FFC | White | 2 hr |
| Mar 26, 4:06 AM EDT | Special Weather Statement | FFC | Madison | 9 min |
| Mar 26, 4:33 AM EDT | River Flood Warning | FFC | Catoosa | 15 hr |
| Mar 26, 5:17 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| Mar 26, 5:42 AM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 26, 5:58 AM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Mar 26, 6:07 AM EDT | Special Weather Statement | FFC | Wilkes | 8 min |
| Mar 26, 6:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 34 min |
| Mar 26, 7:38 AM EDT | Special Weather Statement | FFC | Jasper, Putnam, Taliaferro | 37 min |
| Mar 26, 8:07 AM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Mar 26, 8:16 AM EDT | River Flood Warning | FFC | Gordon | 19 hr |
| Mar 26, 8:36 AM EDT | River Flood Warning | FFC | Floyd | 5 hr |
| Mar 26, 10:21 AM EDT | Special Weather Statement | FFC | Glascock, Washington | 39 min |
| Mar 26, 10:24 AM EDT | River Flood Warning | FFC | Floyd | 23 hr |
| Mar 26, 10:27 AM EDT | River Flood Warning | FFC | Gordon | 37 hr |
| Mar 26, 10:45 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Mar 26, 11:05 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 40 min |
| Mar 26, 11:09 AM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Talbot, Taylor | 51 min |
| Mar 26, 11:18 AM EDT | River Flood Warning | FFC | Cherokee | 16 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Gordon | 44 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Dawson | 10 hr |
| Mar 26, 11:48 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Mar 26, 11:53 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Marion, Peach, Taylor | 37 min |
| Mar 26, 12:01 PM EDT | River Flood Warning | FFC | Floyd | 38 hr |
| Mar 26, 12:28 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more | 47 min |
| Mar 26, 1:14 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs, Wilkinson | 31 min |
| Mar 26, 1:40 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 35 min |
| Mar 26, 2:17 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Mar 26, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 21 min |
| Mar 26, 4:31 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.